# SDR UIEA2019060504390

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,983 hours, 16,876 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH WX RADARS SHOWING ERRONEOUS RETURNS FROM 10-11:30 POSITION IN FLIGHT.  T/S PER AMM 34-43-00. NO FAULTS NOTED FOR LEFT OR RIGHT SYS. OK FOR SERVICE.
